# SDR AALA202412212775

- Difficulty date: November 20, 2024
- Submitted: December 21, 2024
- Operation: Air carrier
- Aircraft: N950XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7589
- Aircraft time: 21,434 hours, 5,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521300000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT FLOOR PANEL 131HF DELAMINATED. REPLACED FLOOR PANEL PER AMM 53-22-14-000-001-A AND AMM 53-22-14-400-001-A.
